# SDR ERAA20120122

- Difficulty date: December 6, 2012
- Submitted: December 6, 2012
- Operation: Air carrier
- Aircraft: N882EA
- Make and model: Dhav DHC8103
- Aircraft serial: 098
- Aircraft time: 52,013 hours, 72,682 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7075T6
- Condition: Corroded
- Location: Fuselage
- Part time: 52,013 hours, 72,682 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CORRODED AT STATION X446 BETWEEN STRINGERS 32S AND 33.  FRAME REPLACED WITH NEW TO BOMBARDIER SRM 53-20-21.
